# SDR HEEA966395

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Part number: 214001426101
- Condition: Mis Machined
- Location: Step Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IS NOT MACHINED PROPERLY.  UNABLE TO INSTALL BEARING BETWEEN BRACKET AS REQUIRED.
